American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Robert B. Gardner. New viewpoints in the geometry of submanifolds of $R^N$. Bull. Amer. Math. Soc. 83 (1977) 1-35. MR 0431044.
Abstract, references, and article information   
View Article: PDF

[32] L. Preiss Rothschild. Invariant polynomials and conjugacy classes of real Cartan subalgebras. Bull. Amer. Math. Soc. 77 (1971) 762-764. MR 0281847.
Abstract, references, and article information   
View Article: PDF

[33] C. C. MacDuffee. Covariants of $r$-parameter groups . Trans. Amer. Math. Soc. 39 (1936) 71-82. MR 1501834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Aristotle D. Michal. Functionals of $r$-dimensional manifolds admitting continuous groups of point transformations . Trans. Amer. Math. Soc. 29 (1927) 612-646. MR 1501408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Louis Ingold. A symbolic treatment of the geometry of hyperspace . Trans. Amer. Math. Soc. 27 (1925) 574-599. MR 1501330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Mary F. Curtis. Curves invariant under point-transformations of special type . Trans. Amer. Math. Soc. 23 (1922) 151-172. MR 1501195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Eugene Francis Simonds. Invariants of differential configurations in the plane . Trans. Amer. Math. Soc. 19 (1918) 223-250. MR 1501099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Luther Pfahler Eisenhart. Transformations of surfaces $\Omega$. II . Trans. Amer. Math. Soc. 17 (1916) 53-99. MR 1501030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] E. J. Wilczynski. The general theory of congruences . Trans. Amer. Math. Soc. 16 (1915) 311-327. MR 1501014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Luther Pfahler Eisenhart. Transformations of conjugate systems with equal point invariants . Trans. Amer. Math. Soc. 15 (1914) 397-430. MR 1500987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Louis Ingold. Vector interpretation of symbolic differential parameters . Trans. Amer. Math. Soc. 11 (1910) 449-474. MR 1500873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Charles Nelson Haskins. On the differential invariants of a plane . Trans. Amer. Math. Soc. 7 (1906) 588-590. MR 1500769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Charles Nelson Haskins. Note on the differential invariants of a surface and of space . Trans. Amer. Math. Soc. 7 (1906) 152-154. MR 1500738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Heinrich Maschke. Errata: ``Differential parameters of the first order'' [Trans.\ Amer.\ Math.\ Soc. {\bf 7} (1906), no. 1, 69--80; 1500733] . Trans. Amer. Math. Soc. 7 (1906) 591. MR 1500479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Heinrich Maschke. Differential parameters of the first order . Trans. Amer. Math. Soc. 7 (1906) 69-80. MR 1500733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Joseph Edmund Wright. On differential invariants . Trans. Amer. Math. Soc. 6 (1905) 286-315. MR 1500712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Charles Nelson Haskins. On the invariants of quadratic differential forms . Trans. Amer. Math. Soc. 3 (1902) 71-91. MR 1500588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Charles Nelson Haskins. Errata: ``On the invariants of quadratic differential forms'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 1, 71--91; 1500588] . Trans. Amer. Math. Soc. 3 (1902) 501. MR 1500455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] E. J. Wilczynski. Errata: ``Geometry of a simultaneous system of two linear homogeneous differential equations of the second order'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 4, 343--362; 1500572] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] E. J. Wilczynski. Geometry of a simultaneous system of two linear homogeneous differential equations of the second order . Trans. Amer. Math. Soc. 2 (1901) 343-362. MR 1500572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia